posted 11th Nov
I had a couple of questions because I couldn't really find my answers via Google.
I take Lo Estrin 24 FE, I do take it religiously. I take it between 9PM-10PM, daily. Though, occasionally I'll be out on a date with my boyfriend and not get home to take it until 12(midnight).
Normally my periods are light, with some mild cramping. Usually, my thighs ache and my nipples get a little sensitive.
Well, lately, my nipples have been extremely tender but, I just thought it was from so much stimulation (sorry, tmi). But now, not so much. I'm having terrible back aches, stomach cramps and I'm bleeding bright red with some clotting. I'm bleeding a lot, too. I can feel it sort of 'gush' when I sit down...
My question is- what does this sound like to you, a miscarriage or just an abnormal period? I've read a lot about a chemical pregnancy, etc. I didn't know I was pregnant, if it's an M/C.